Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 28, 2011, 2:06 PM EDT for Sussex County, Delaware. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2011, 2:06 PM EDT (18:06 UTC)
- Expired
- May 28, 2011, 3:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 12 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:45 PM EDT | TSTM WND DMG | Ellendale, DE | TREE REPORTED DOWN IN ELLENDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS81 KPHI 281806 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 206 PM EDT SAT MAY 28 2011 DEZ002-003-281900- INLAND SUSSEX DE-KENT DE- 206 PM EDT SAT MAY 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX COUNTIES... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GEORGETOWN...MOVING NORTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BLADES AROUND 215 PM... SEAFORD AROUND 220 PM...GEORGETOWN AROUND 225 PM...BRIDGEVILLE AROUND 240 PM...GREENWOOD AND ELLENDALE AROUND 255 PM. OTHER THUNDERSTORMS MAY DEVELOP IN SOUTHERN AND CENTRAL DELAWARE BETWEEN NOW AND 3 PM. ANY STORM MAY PRODUCE A WIND GUST TO 30 MPH. LAT...LON 3899 7572 3900 7537 3851 7540 3850 7563 $$ FORECASTER:DRAG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 28, 1:42 PM EDT, 24 minutes earlier.
Area forecast discussion, May 28, 1:42 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 142 PM EDT SAT MAY 28 2011 .SYNOPSIS... HIGH PRESSURE EAST OF THE NEW ENGLAND AND MID ATLANTIC COASTS WILL BUILD INTO THE REGION TODAY THROUGH SUNDAY. A WEAK COLD FRONT WILL APPROACH THE AREA MONDAY AFTERNOON...THEN CROSS THE REGION MONDAY NIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY AND TUESDAY NIGHT. A STRONGER COLD FRONT WILL CROSS THE AREA LATE WEDNESDAY INTO THURSDAY...FOLLOWED BY HIGH PRESSURE FOR THE END OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... REGIONAL 12Z RAOB ANALYSIS SHOWS THAT MUCH OF OUR CWA WILL HIT CONVECTIVE TEMPERATURES LATER THIS MORNING. VISIBLE SATELLITE ALREADY SHOWS A FEW AREAS OF SCATTERED CUMULUS BUILDING IN THE WAKE OF ANY DISSIPATING LOW STRATUS. THE MAIN FORECAST PROBLEM FOR TODAY WILL ONCE AGAIN BE CONVECTION. THE AIRMASS IN PLACE IS MARGINAL UNSTABLE TO BEGIN THE DAY. CAPES RANGE BETWEEN 1000 TO 1500 J/KG WITH LIS IN THE -4 TO -6 RANGE, THAT IS IF WE WERE TO EXCEED FORECAST MAX TEMPERATURES IN THE MID- 80S...AWAY FROM THE BEACHES. SEA BREEZE WILL BE HARD TO SPOT TODAY AS STRONGER SOUTHERLY WINDS KEEP THE BOUNDARY FAIRLY CLOSE TO THE SHORE. DURING THE EARLY TO MID AFTERNOON...THE BEST INSTABILITY SHOULD LIE FROM SOUTHEAST PENNSYLVANIA INTO NORTH CENTRAL AND NORTHWEST NEW JERSEY. THIS WILL SERVE AS THE AREA WITH THE BEST CHANCE OF SUSTAINED UPDRAFTS IN THE DEVELOPING CONVECTIVE CELLS. HOWEVER... WITHOUT A CLEAR FOCUS (THERE COULD BE SOME ISSUES WITH SEA AND BAY FREEZES...AS WELL AS DIFFERENTIAL HEATING IN THE TERRAIN)...THE BEST CHANCE OF THUNDERSTORMS SHOULD BE ACROSS THE LEHIGH VALLEY INTO NORTHWEST NEW JERSEY. WHILE A WEAK SHORT WAVE MAY CROSS THE NORTHWEST ZONES IN THE LATE AFTERNOON AHEAD OF THE BUILDING MID LEVEL RIDGE...THE BULK SHEAR LOOKS FAIRLY WEAK. THIS SHOULD RESULT IN LESS ORGANIZED CONVECTION. CAPE IN THE HAIL GROWTH REGION AND INVERTED V SIGNATURES (IN A FAIRLY MOIST LOW LEVEL ENVIRONMENT) COULD RESULT IN SMALL HAIL AND GUSTY WINDS...BUT PROBABLY NOT ENOUGH COVERAGE TO MENTION. BASED ON THE ABOVE...A SLIGHT CHANCE OF SHOWERS WILL ALSO BE INCLUDED FOR THE DELAWARE VALLEY...INCLUDING PHILADELPHIA. 850 MB TEMPERATURES SUPPORT HIGHS IN THE LOWER TO MID 80S...WHICH IS A BIT HIGHER THAN THE MOS BLEND FOR TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... THE WEAK SHORT WAVE EXITING NORTHERN AREAS THIS EVENING SHOULD HELP THE CONVECTION TO BECOME LESS FOCUSED...AND SHOULD DISSIPATE ACROSS THE NORTH BY LATE EVENING. MAINLY HIGH CLOUDS SHOULD FOLLOW FOR THE REMAINDER OF THE OVERNIGHT. THERE ARE SOME INDICATIONS THAT MOISTURE COULD BECOME TRAPPED UNDER THE INVERSION...WITH LOWER CLOUDS AS A RESULT. GIVEN THE WARMTH OF THE AIRMASS...THIS APPEARS TO BE UNLIKELY...AND WILL NOT BE HIGH HARD. THE COMBINATION OF PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW PROTECTED LOCATIONS TO HAVE PATCHY FOG FORM. FOR THE MOST PART...LOWS WERE BASED MAINLY ON THE MOS BLEND. THE PROBLEM FOR SUNDAY WILL ALSO BE CONVECTION. ONCE AGAIN...THE BEST INSTABILITY SHOULD LIE ACROSS EASTERN PENNSYLVANIA INTO NORTHWEST NEW JERSEY. THERE ARE SOME INDICATIONS OF A SPIKE IN THE INSTABILITY ACROSS THE AREA DURING THE 1800 TO 220 UTC TIME RANGE. THIS SHOULD MORE OR LESS COINCIDE WITH THE PASSAGE OF A WEAK SHORT WAVE OVER THE TYPE OF THE BUILDING MID LEVEL RIDGE. MUCH LIKE TO DAY...THERE DOES NOT APPEAR TO BE A SIGNIFICANT FOCUS FOR CONVECTION...SO THE INSTABILITY WILL HAVE TO BE RELEASED ON MESOSCALE BOUNDARIES. CONVECTIVE TEMPERATURES SHOULD BE REACHED ONCE AGAIN SUNDAY AFTERNOON IN MOST LOCATIONS...SO CUMULUS SHOULD FILL BACK IN AWAY FROM THE INFLUENCE OF THE SEA AND BAY BREEZES. 850 MB TEMPERATURES SHOULD BE ABOUT THE SAME AS TODAY...AND THIS GENERALLY FITS THE MOST BLEND FOR HIGHS SUNDAY...AND THESE NUMBERS ARE ACCEPTED. THE CONVECTION SHOULD DISSIPATE AGAIN SUNDAY EVENING AS THE INSTABILITY EBBS AND THE SHORT WAVE EXITS TO THE EAST. MAINLY JUST HIGH CLOUDINESS IS EXPECTED AFTER THIS. THE LOWER LEVELS WILL BE A BIT MORE MOIST SUNDAY NIGHT...WITH NOT AS MANY LOCATIONS EXPECTED TO EXPERIENCE PATCHY FOG. LOWS WERE GENERALLY BASED ON THE WARMER GFS MOS NUMBERS. THE MID LEVEL RIDGE CRESTS JUST TO THE SOUTHWEST OF THE AREA BY 0000 UTC TUESDAY. MID LEVELS SHOWED WARM IN RESPONSE...AND THIS COULD END UP PLACING A CAP OVER A LARGE PART OF THE REGION FOR MONDAY AFTERNOON. A SHORT WAVE RACING OVER THE TOP OF THE MID LEVEL RIDGE ACROSS NEW ENGLAND SHOULD SEND A SHALLOW COLD FRONT SOUTH TOWARD THE REGION BY MONDAY EVENING. THE AIRMASS AHEAD OF THE SHALLOW FRONT WILL BE MARGINALLY TO POSSIBLY MODERATELY UNSTABLE...AND THE 2100 UTC SREF SHOWS MUCH OF THE AREA IN A NEAR 100 PERCENT CHANCE OF 1000 J/KG OF CAPE BY MID TO LATE AFTERNOON. AS MENTIONED EARLIER THE MID LEVELS MAY BE TOO CAPPED FOR MUCH OF THIS INSTABILITY TO ACTUALLY BE RELEASED...AS MID LEVELS WARM. AS THIS POINT...THE FORECAST AREA SHOULD REMAIN DRY AHEAD OF THE SHALLOW COLD FRONT. IF THERE ARE SIGNS THAT THE MID LEVEL CAP WILL ERODE DUE TO STRONG LOW LEVEL WARMING...THIS COULD CHANGE AND SHOWERS AND THUNDERSTORMS MAY NEED TO BE ADDED TO THE FORECAST FOR MONDAY AFTERNOON AND EVENING. THIS WOULD MOST LIKELY BE ACROSS NORTHERN AREAS...CLOSER TO THE SHALLOW FRONT AND ITS FOCUS FOR LIFT. PERHAPS THE BIGGEST STORY FOR MONDAY WILL BE THE HEAT. 850 MB TEMPERATURES NEAR 19 CELSIUS SHOULD YIELD HIGHS IN THE LOWER TO MID 90S AWAY FROM THE INFLUENCE OF THE SEA AND BAY BREEZES. THIS IS CLOSER TO THE WARMER GFS MOS NUMBERS...WHICH WERE ACCEPTED AS HIGHS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE SYSTEM THAT WILL BRING US OUR HOT SUMMER-LIKE WEATHER ON MEMORIAL DAY WILL CONTINUE TO INFLUENCE OUR WEATHER THROUGH TUESDAY AND INTO TUESDAY NIGHT. THAT WILL MEAN ANOTHER HOT SUNNY DAY WITH HIGH TEMPERATURES IN THE MID 80S TO LOWER 90S. THE ONLY EXCEPTION WILL BE ALONG THE COAST WHERE THE OCEAN WILL HELP KEEP HIGHS RIGHT AROUND THE 80 DEGREE MARK. AS THE HIGH PRESSURE SYSTEM BEGINS TO WEAKEN, A COLD FRONT WILL APPROACH OUR AREA FROM THE WEST TUESDAY NIGHT. THE FRONT WILL CROSS THE REGION WEDNESDAY, POSSIBLY TOUCHING OFF A FEW SHOWERS OR THUNDERSTORMS. WITH THE ADDED CLOUD COVER AND POSSIBLE SHOWERS, HIGH TEMPERATURES WILL BE SLIGHTLY LOWER THAN TUESDAY, WITH READINGS MAINLY IN THE 80S. AS THE FRONT MOVES SLOWLY OFF TO THE SOUTH AND EAST, A FEW SHOWERS OR THUNDERSTORMS COULD POP UP IN OUR SOUTHERN AREAS WEDNESDAY NIGHT AND THURSDAY. SLIGHTLY COOLER AND DRIER AIR WILL PUSH IN FROM THE NORTHWEST. HIGH TEMPERATURES THURSDAY WILL RANGE FROM THE LOWER 70S IN THE NORTHERN MOUNTAINS TO THE LOWER AND MID 80S IN THE SOUTHERN INLAND SECTIONS. FAIR AND DRY WEATHER WILL RETURN THROUGHOUT OUR REGION THURSDAY NIGHT AND FRIDAY. LOW TEMPERATURES THURSDAY NIGHT WILL ACTUALLY FEEL PLEASANTLY COOL WITH READINGS IN THE 50S AND LOWER 60S. HIGHS FRIDAY WILL BE MAINLY IN THE 70S. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY TO OUR WEST THIS EVENING AND TONIGHT...AND A SOUTHERLY FLOW WILL BE MAINTAINED THROUGH THE PERIOD. THE USUAL DIURNAL INFLUENCE OF INCREASED SPEED DURING THE DAY AND A DECREASE DURING THE NIGHT IS EXPECTED. COPIOUS LOW LEVEL MOISTURE EXISTS ACROSS THE AREA WITH MID AND UPPER 60S DEW POINTS...AND THIS WILL BE MAINTAINED THROUGH THE PERIOD. THE CUMULUS FIELD IS FORECAST TO DISSIPATE THIS EVENING WITH THE CESSATION OF AFTERNOON HEATING. A PERSISTENCE FORECAST OF ISOLATED TO SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS WILL BE KEPT FOR MOST OF THE TAF SITES FOR THIS AFTERNOON AND THIS EVENING..AS ACTIVITY WAS ALREADY NOTED OVER OUR SOUTHERN AND WESTERN ZONES AT 1740Z. A VICINITY SHOWER REMARK WAS USED FOR A FEW HOURS FOR KABE AND KRDG IN VIEW OF CURRENT RADAR IMAGERY. ELSEWHERE...AS THE OVERALL AREAL COVERAGE WILL BE LOW...ONLY A CB REMARK WAS USED. A CB REMARK WAS NOT USED FOR KMIV AND KACY WHICH ARE EXPECTED TO BE SLIGHTLY LESS UNSTABLE. THE CONTINUATION OF A WARM AND MOIST AIRMASS ALONG WITH A LIGHT SOUTHERLY FLOW IS EXPECTED TO LEAD TO PATCHY IFR CONDITIONS LATER TONIGHT AND EARLY SUNDAY MORNING. THE NAM MODEL SOUNDINGS AND MOS GUIDANCE WERE MORE PESSIMISTIC THAN THE GFS. A TEMPO GROUP FOR IFR CONDITIONS WAS USED FOR NOW...BUT LATER FORECASTERS MAY NEED TO JUST USE A CATEGORICAL IFR GROUP FOR LATE TONIGHT...MORE SO FOR CEILINGS THAN FOR FOG...ALTHOUGH THE MORE RURAL SITES MAY LOWER TO A MILE OR LESS IN FOG. ANOTHER ROUND OF CUMULUS IS EXPECTED TO DEVELOP SUNDAY AFTER THE PATCHY OR POSSIBLE MORE EXTENSIVE STRATUS MIXES OUT...BUT IT MAY NOT BE QUITE AS EXTENSIVE AS THIS AFTERNOON. A RIDGE BUILDING ALOFT IS EXPECTED TO CAP MOST CONVECTION...SO A CB REMARK WAS NOT USED FOR THE 30 HOUR KPHL TAF. OUTLOOK... THE FRONT TO THE WEST IS FORECAST TO WEAKEN AND OR DISSIPATE...AND A RIDGE IS EXPECTED TO BUILD AT UPPER LEVELS...SO TYPICAL SUMMERY WEATHER OF PATCHY LATE NIGHT IFR CONDITIONS...INCLUDING FOG AND SOME STRATUS...ALONG WITH DIURNAL CUMULUS IS EXPECTED TO RULE THROUGH ABOUT MIDWEEK. A WEAK COLD FRONT MAY MOVE THROUGH NORTHERN AREAS MONDAY...BUT A SOMEWHAT STRONGER COLD FRONT IS FORECAST ABOUT WEDNESDAY...AND THIS MAY INITIATE STRONG CONVECTION LATER WEDNESDAY INTO WEDNESDAY NIGHT. COOLER HIGH PRESSURE IS EXPECTED TO MOVE IN TO CLOSE OUT THE WEEK. && .MARINE... A GENERAL SOUTHERLY FLOW WILL BE MAINTAINED ACROSS THE AREA THIS AFTERNOON TONIGHT AND SUNDAY. THIS WILL BE DUE TO A FRONTAL BOUNDARY LURKING TO OUR WEST THROUGH SUNDAY BEFORE BASICALLY DISSIPATING. AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE AREA SUNDAY THROUGH TUESDAY. A WEAK COLD FRONT IS FORECAST TO MOVE THROUGH MONDAY, HOWEVER LITTLE TO NO WEATHER IS ANTICIPATED WITH THIS GIVEN THE UPPER LEVEL RIDGING. THE NEXT COLD FRONT MOVES THROUGH WEDNESDAY WITH PERHAPS SOME SHOWERS AND THUNDERSTORMS. WE STILL EXPECT SOUTHERLY WINDS IN THE 10 TO 15 KNOT RANGE THROUGH MUCH OF THIS TIME FRAME. AN EXCEPTION OVER THE NEXT SEVERAL DAYS WILL BE ANY SEA AND BAY BREEZES THAT DEVELOP IN THE AFTERNOON AND EARLY EVENING. THIS CAN LOCALLY ENHANCE THE WINDS...MAINLY NEARSHORE. GIVEN THE SOUTHERLY FLOW...THE SEAS ON THE OCEAN COULD NEAR 5 FEET FROM TIME TO TIME. SINCE THIS MAY END UP BEING MARGINAL AND CONFINED MORE TOWARD THE OUTER EDGE OF THE COASTAL WATERS, NO ADVISORY WILL BE ISSUED AT THIS TIME. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES/HEAVENER SHORT TERM...HAYES LONG TERM...RPW AVIATION... MARINE.../GORSE
Hazardous weather outlook, May 28, 5:04 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EDT SAT MAY 28 2011 NJZ001-007-PAZ054-055-060>062-290915- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071- 290915- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ013-020>023-027-290915- INLAND SUSSEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290915- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 504 AM EDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 28, 8:51 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 AM EDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG ALBANY TWP 40.63N 75.89W
05/26/2011 BERKS PA FIRE DEPT/RESCUE
SIDE OF UNUSED BARN BLOWN OUT... TWO ROOFS DAMAGED...
TREES AND POWER LINES DOWN.
&&
EVENT NUMBER PHI1100187
JRPSpecial weather statement, May 28, 2:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 206 PM EDT SAT MAY 28 2011 DEZ002-003-281900- INLAND SUSSEX DE-KENT DE- 206 PM EDT SAT MAY 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF KENT AND SUSSEX COUNTIES... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GEORGETOWN...MOVING NORTH AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BLADES AROUND 215 PM... SEAFORD AROUND 220 PM...GEORGETOWN AROUND 225 PM...BRIDGEVILLE AROUND 240 PM...GREENWOOD AND ELLENDALE AROUND 255 PM. OTHER THUNDERSTORMS MAY DEVELOP IN SOUTHERN AND CENTRAL DELAWARE BETWEEN NOW AND 3 PM. ANY STORM MAY PRODUCE A WIND GUST TO 30 MPH. LAT...LON 3899 7572 3900 7537 3851 7540 3850 7563 FORECASTER:DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 5:11 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| May 28, 5:51 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| May 28, 6:34 PM EDT | Special Weather Statement | PHI | Union | 26 min |
| May 28, 6:58 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| May 27, 9:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| May 27, 11:06 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 27, 11:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| May 28, 12:22 AM EDT | Special Weather Statement | PHI | Carbon | 53 min |
| May 28, 12:36 AM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| May 28, 1:14 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| May 27, 10:08 PM EDT | Special Weather Statement | PHI | Cecil | 67 min |
| May 28, 2:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 48 min |
| May 28, 2:51 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 99 min |
| May 28, 3:52 PM EDT | Special Weather Statement | PHI | Sussex | 38 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.